# SDR DL76G071272

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 38,490 hours, 5,791 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R MLG JURY BRACE SPRING MISSING.  REPLACED RT MLG JURY BRACE SPRING PER MM.
